# SDR AALA2018102529053

- Difficulty date: September 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 20,109 hours, 7,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L4 DOOR CUT OUT LOWER AFT CORNER SHAPE SILL FITTING AT FRAME 68.  REPLACED SHAPE SILL FITTING IAW SRM 51-42-11.
